# SDR AALA202508061918

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 44,014 hours, 18,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR HARD TO REMOVE FROM SLIDE CONTAINER HOOKS. REPOSITIONED FORWARD R1 DOOR GIRT BAR. PER AMM 25-66-00. OPERATIONAL CHECK GOOD.
